Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 9.

emerging infectious diseases

Zhou, Hao, Sha, He, Cheke, Robert ORCID: 0000-0002-7437-1934 and Tang, Sanyi (2024) Model analysis and data validation of structured prevention and control interruptions of emerging infectious diseases. Journal of Mathematical Biology, 88:62. pp. 1-34. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:https://doi.org/10.1007/s00285-024-02083-y)

IPM

Tang, Sanyi, Liang, Juhua, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2011) Threshold conditions for integrated pest management models with pesticides that have residual effects. Journal of Mathematical Biology, 66 (1-2). pp. 1-35. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:https://doi.org/10.1007/s00285-011-0501-x)

multiple peaks

Zhou, Hao, Sha, He, Cheke, Robert ORCID: 0000-0002-7437-1934 and Tang, Sanyi (2024) Model analysis and data validation of structured prevention and control interruptions of emerging infectious diseases. Journal of Mathematical Biology, 88:62. pp. 1-34. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:https://doi.org/10.1007/s00285-024-02083-y)

optimal strategy

Zhou, Hao, Sha, He, Cheke, Robert ORCID: 0000-0002-7437-1934 and Tang, Sanyi (2024) Model analysis and data validation of structured prevention and control interruptions of emerging infectious diseases. Journal of Mathematical Biology, 88:62. pp. 1-34. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:https://doi.org/10.1007/s00285-024-02083-y)

pest control

Tang, Sanyi, Liang, Juhua, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2011) Threshold conditions for integrated pest management models with pesticides that have residual effects. Journal of Mathematical Biology, 66 (1-2). pp. 1-35. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:https://doi.org/10.1007/s00285-011-0501-x)

pest-natural enemy system

Tang, Sanyi, Liang, Juhua, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2011) Threshold conditions for integrated pest management models with pesticides that have residual effects. Journal of Mathematical Biology, 66 (1-2). pp. 1-35. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:https://doi.org/10.1007/s00285-011-0501-x)

residual effects of pesticides

Tang, Sanyi, Liang, Juhua, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2011) Threshold conditions for integrated pest management models with pesticides that have residual effects. Journal of Mathematical Biology, 66 (1-2). pp. 1-35. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:https://doi.org/10.1007/s00285-011-0501-x)

structured prevention and control interruptions

Zhou, Hao, Sha, He, Cheke, Robert ORCID: 0000-0002-7437-1934 and Tang, Sanyi (2024) Model analysis and data validation of structured prevention and control interruptions of emerging infectious diseases. Journal of Mathematical Biology, 88:62. pp. 1-34. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:https://doi.org/10.1007/s00285-024-02083-y)

Volterra’s principle

Tang, Sanyi, Liang, Juhua, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2011) Threshold conditions for integrated pest management models with pesticides that have residual effects. Journal of Mathematical Biology, 66 (1-2). pp. 1-35. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:https://doi.org/10.1007/s00285-011-0501-x)

This list was generated on Mon Apr 22 21:59:32 2024 UTC.